Alert archive / Indiana / Freeze Warnings in 2012
Freeze Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this freeze warning at Apr 22, 2012, 3:14 PM EDT for 4 counties in Michigan; 21 counties in Indiana; 8 counties in Ohio. It took effect at Apr 23, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 3:14 PM EDT (19:14 UTC)
- In effect from
- Apr 23, 2012, 2:00 AM EDT
- Expired
- Apr 23, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210 WWUS73 KIWX 221914 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 314 PM EDT SUN APR 22 2012 ...TEMPERATURES NEAR FREEZING LATE TONIGHT INTO EARLY MONDAY MORNING... .COLD NORTHERLY WINDS WILL CONTINUE TO FUNNEL COLD AIR INTO THE REGION INTO TONIGHT. TEMPERATURES WILL LIKELY FALL INTO THE LOWER 30S THROUGHOUT THE REGION BY DAYBREAK MONDAY. FROST FORMATION WILL LIKELY BE LIMITED BY SUSTAINED WINDS IN THE 5 TO 15 MPH RANGE OVERNIGHT. HOWEVER... SENSITIVE PLANTS COULD STILL SUSTAIN DAMAGE AS TEMPERATURES WILL LIKELY FALL TO AT OR JUST BELOW FREEZING. INZ004>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-230315- /O.UPG.KIWX.FZ.A.0004.120423T0700Z-120423T1300Z/ /O.NEW.KIWX.FZ.W.0006.120423T0600Z-120423T1200Z/ ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN... CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE... MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 314 PM EDT SUN APR 22 2012 /214 PM CDT SUN APR 22 2012/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE LOWER 30S. * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS SHELTERED FROM THE WIND. IMPACTS... * SENSITIVE PLANTS MAY BE HARMED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS NEAR OR SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ003-230315- /O.NEW.KIWX.FZ.W.0006.120423T0600Z-120423T1200Z/ LA PORTE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE 214 PM CDT SUN APR 22 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY. HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE LOWER 30S. * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS SHELTERED FROM THE WIND. IMPACTS... * SENSITIVE PLANTS MAY BE HARMED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
514 WWUS73 KIWX 230225 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 PM EDT SUN APR 22 2012 ...TEMPERATURES NEAR FREEZING LATE TONIGHT INTO EARLY MONDAY MORNING... .NORTHERLY WINDS WILL CONTINUE TO FUNNEL UNSEASONABLY COLD AIR INTO THE REGION TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S THROUGHOUT THE REGION BY DAYBREAK MONDAY. FROST FORMATION WILL LIKELY BE LIMITED BY SUSTAINED WINDS IN THE 5 TO 15 MPH RANGE OVERNIGHT. HOWEVER... SENSITIVE PLANTS COULD STILL SUSTAIN DAMAGE AS TEMPERATURES FALL TO AT OR JUST BELOW FREEZING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-231030- /O.CON.KIWX.FZ.W.0006.120423T0600Z-120423T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 1025 PM EDT SUN APR 22 2012 /925 PM CDT SUN APR 22 2012/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ MONDAY... HAZARDOUS WEATHER... * TEMPERATURES FALLING INTO THE LOWER 30S. * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS SHELTERED FROM THE WIND. IMPACTS... * SENSITIVE PLANTS MAY BE HARMED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
727 WWUS73 KIWX 230814 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 AM EDT MON APR 23 2012 ...TEMPERATURES NEAR FREEZING EARLY THIS MORNING... .NORTHERLY WINDS WILL CONTINUE TO FUNNEL UNSEASONABLY COLD AIR INTO THE REGION EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO REMAIN IN THE LOWER 30S THROUGHOUT THE REGION THROUGH SUNRISE. FROST FORMATION WILL LIKELY BE LIMITED BY SUSTAINED WINDS IN THE 5 TO 10 MPH RANGE. HOWEVER...SENSITIVE PLANTS COULD STILL SUSTAIN DAMAGE AS TEMPERATURES FALL TO AT OR JUST BELOW FREEZING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-231200- /O.CON.KIWX.FZ.W.0006.000000T0000Z-120423T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 414 AM EDT MON APR 23 2012 /314 AM CDT MON APR 23 2012/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES IN THE LOWER 30S. * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS SHELTERED FROM THE WIND. IMPACTS... * SENSITIVE PLANTS MAY BE HARMED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 22, 3:14 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 22, 3:14 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EDT SUN APR 22 2012
.SHORT TERM... / TONIGHT THROUGH MONDAY NIGHT /
THE MAIN CHALLENGES THIS PERIOD ARE WITH THE CHANCE FOR FROST AND
FREEZING TEMPERATURES TONIGHT. A DEEP LOW WILL MOVE NORTH ALONG
THE EAST COAST WITH THE PRESSURE GRADIENT TIGHTENING OVER NORTHERN
INDIANA LATE TONIGHT. HOWEVER...SKIES SHOULD BECOME CLEAR TO
MOSTLY CLEAR AS COLD AND DRY CANADIAN AIR CONTINUES TO SPREAD INTO
THE AREA. WINDS SHOULD DECOUPLE ENOUGH WITH CLEAR TO MOSTLY CLEAR
SKIES TO ALLOW TEMPERATURES TO FALL TO AROUND FREEZING AT NEARLY
ALL LOCATIONS. BOTH MAV AND MET GUIDANCE APPEARS ON TRACK FOR THE
MOST PART...ALTHOUGH A FEW 29S LOOK TOO COLD. THEREFORE...HAVE
UPGRADED THE FREEZE WATCH TO A WARNING OVER ALL AREAS. WINDS
SHOULD INCREASE TUESDAY AND GIVEN THE PRESSURE GRADIENT OVER THE
AREA...THERE COULD BE SOME BORDERLINE WIND ADVISORY CONDITIONS
MET. OTHERWISE...THERE SHOULD BE A MODERATING TREND WITH THE
APPROACH OF THE NEXT SYSTEM.
&&
.LONG TERM... / TUESDAY THROUGH SUNDAY /
A MODERATING TREND IS EXPECTED TUESDAY INTO WEDNESDAY AS THE
FILLING/OPENING DEEP EASTERN GREAT LAKES CYCLONE LIFTS
NEWD...ALLOWING THE FLOW ALOFT TO BACK WEST-NORTHWESTERLY AMID
SUBSTANTIAL HEIGHT RISES ALOFT. LOW AMPLITUDE SHORTWAVE ENERGY
CRESTING THE WESTERN CONUS UPPER RIDGE WILL DIVE SEWD THROUGH THE
REGION WITHIN THIS FLOW...WITH SHOWER ACTIVITY DEVELOPING IN ADVANCE
OF EACH WAVE ALONG AN EXISTING LOW LEVEL BAROCLINIC/INSTABILITY
GRADIENT. 12Z GUIDANCE OVERALL KEPT THIS ACTIVITY WEST/SOUTHWEST OF
THE LOCAL AREA TUESDAY INTO TUESDAY NIGHT. CHANCES FOR MEASURABLE
RAINFALL INCREASE LOCALLY WEDNESDAY INTO WEDNESDAY NIGHT AS ANOTHER
MORE PRONOUNCED SHORTWAVE APPROACHES. THIS SHORTWAVE WILL TEAM WITH
A LARGER SCALE NORTHERN STREAM VORT LOBE DROPPING INTO THE GREAT
LAKES TO FORCE A MODEST FRONTOGENETIC RESPONSE SWD THROUGH THE AREA.
HOWEVER...CONVECTION ALONG THE LINGERING INSTABILITY GRADIENT SW OF
THE FA POSSIBLY LIMITING LOW LVL MOISTURE RETURN...COMBINED WITH
UNCERTAINTIES WRT TIMING/TRACK WARRANTS NOTHING MORE THAN 30-50
POPS ATTM.
FAVORED THE MORE CONSISTENT ECMWF SOLUTION THURSDAY AND BEYOND AS
COOL/DRY ANTICYCLONIC FLOW TAKES SHAPE LATE THIS WEEK IN RESPONSE
TO SPRAWLING HIGH PRESSURE ACROSS SOUTH-CENTRAL CANADA AND THE
NORTHERN GREAT LAKES. HEIGHT FALLS ASSOCIATED WITH THE
AFOREMENTIONED VORT LOBE SHOULD FORCE THE WED NIGHT SFC BOUNDARY
SOUTH OF THE AREA THROUGH SATURDAY...GENERALLY LOCATED FROM THE
TN/OH VALLEYS WEST INTO THE PLAINS AS THE SRN GREAT LAKES REMAIN
ON THE SUBSIDENT SW PERIPHERY OF A NORTHEAST CONUS/EASTERN CANADA
UPPER TROUGH. OPTED TO ADD CHC POPS NEXT WEEKEND (MAINLY SUNDAY)
AS THE TROUGH EDGES EAST ALLOWING THE SFC FRONT TO APPROACH IN A
WAA/ISENTROPIC LIFT REGIME AHEAD OF A DIFFUSE WESTERN CONUS
TROUGH.
&&
.AVIATION...
KEPT VFR CONDITIONS THROUGH THE ENTIRE TAFS AT BOTH SBN AND FWA.
SOME LINGERING VFR SC SHOULD DECREASE AS WINDS BACK MORE TO THE
NORTH WITH DRIER AIR SPREADING ACROSS LOWER MICH. A DEEP LOW WILL
MOVE NORTH NEAR THE EAST COAST WITH THE PRESSURE GRADIENT
TIGHTENING OVER NORTHERN INDIANA. WINDS SHOULD INCREASE MONDAY
MORNING LATE IN THE TAF PERIOD WITH DAYTIME MIXING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/
MONDAY FOR INZ003>009-012>018-020-022>027-032>034.
MI...FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR MIZ077>081.
OH...FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT MONDAY NIGHT FOR LMZ043-
046.
&&
SHORT TERM...SKIPPER
LONG TERM...STEINWEDEL
AVIATION...SKIPPERHazardous weather outlook, Apr 22, 4:24 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EDT SUN APR 22 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 424 AM EDT SUN APR 22 2012 /324 AM CDT SUN APR 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS POSSIBLE EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP CLOSE TO FREEZING LATE TONIGHT INTO EARLY MONDAY MORNING. PATCHY FROST IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES ARE EXPECTED TO BE NEAR FREEZING EARLY MONDAY MORNING WITH SOME PATCHY FROST POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY ROUGHLY SOUTHWEST OF A BENTON HARBOR MICHIGAN TO SOUTH BEND INDIANA TO MARION INDIANA LINE. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EDT SUN APR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP AGAIN THIS AFTERNOON AND CONTINUE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE MONDAY AND MONDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:52 AM EDT | Freeze Watch | IWX | Branch, Cass, Hillsdale, Saint Joseph | 11 hr |
| Apr 22, 4:08 AM EDT | Small Craft Advisory | IWX | 31 hr | |
| Apr 22, 4:25 PM EDT | Gale Watch | IWX | 13 hr | |
| Apr 22, 4:25 PM EDT | Small Craft Advisory | IWX | 47 hr |
Nearby
Freeze Warnings in Indiana, 2012Freeze Warnings in Ohio, 2012Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.